# SDR SWAA2024053078996

- Difficulty date: April 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB-INTERCOSTAL LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT 2024-270146<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142820025 DUE DATE 22 JAN 25.;[02] REPLACED WEB-INTERCOSTAL; LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM: 51-10-02; DWG: 143A0080 SHEET 19 REV.? AND DWG: 143A8121 SHEET 1 REV.?;[03] CORRECTED STEP 2. REPLACED WEB-INTERCOSTAL; LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM: 51-10-02; DWG: 143A0080 SHEET 19 REV.? AND DWG: 143A8121 SHEET 1 REV.? SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED WEB-INTERCOSTAL; LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM: 51-10-02; DWG: 143A0080 SHEET 19 REV.? AND DWG: 143A8121 SHEET 1 REV.?. RII VERIFIED
